# SDR USAA2009033190722

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 28,571 hours, 10,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1193 - PHX - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT FLASHLIGHT AT 3L POSITION INOPERATIVE.  REPLACED BATTERY AT F/A FLASHLIGHT 3L POSITION.  OPERATIONAL CHECK GOOD.
